Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 71654, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/71654

Weakly induced modifications of I-fuzzy topologies

Department of Mathematics, Ocean University of China, Qingdao 266071, China

Received 10 October 2005; Revised 8 May 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Adámek, H. Herrlich, and G. E. Strecker, Abstract and Concrete Categories, Pure and Applied Mathematics (New York), John Wiley & Sons, New York, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Fang and Y. Yue, “Base and subbase in I-fuzzy topological spaces,” Journal of Mathematical Research and Exposition, vol. 26, no. 1, pp. 89–95, 2006. View at Google Scholar · View at MathSciNet
  4. U. Höhle, “Upper semicontinuous fuzzy sets and applications,” Journal of Mathematical Analysis and Applications, vol. 78, no. 2, pp. 659–673, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. U. Höhle and A. P. Šostak, “Axiomatic foundations of fixed-basis fuzzy topology,” in Mathematics of Fuzzy Sets-Logic, Topology, and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of Handb. Fuzzy Sets Ser., pp. 123–272, Kluwer Academic, Massachusetts, 1999, chapter 3. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Kubiak, On fuzzy topologies, M.S. thesis, Adam Mickiewicz University, Poznan, 1985.
  7. T. Kubiak, “The topological modification of the L-fuzzy unit interval,” in Applications of Category Theory to Fuzzy Subsets (Linz, 1989), S. E. Rodabaugh, E. P. Klement, and U. Höhle, Eds., vol. 14 of Theory Decis. Lib. Ser. B Math. Statist. Methods, pp. 275–305, Kluwer Academic, Dordrecht, 1992, chapter 11. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y.-M. Liu and M.-K. Luo, Fuzzy Topology, vol. 9 of Advances in Fuzzy Systems—Applications and Theory, World Scientific, New Jersey, 1997. View at Zentralblatt MATH · View at MathSciNet
  9. S. E. Rodabaugh, “Categorical foundations of variable-basis fuzzy topology,” in Mathematics of Fuzzy Sets-Logic, Topology, and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of Handb. Fuzzy Sets Ser., pp. 273–388, Kluwer Academic, Massachusetts, 1999, chapter 4. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. E. Rodabaugh, “Powerset operator foundations for poslat fuzzy set theories and topologies,” in Mathematics of Fuzzy Sets-Logic, Topology, and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of Handb. Fuzzy Sets Ser., pp. 91–116, Kluwer Academic, Massachusetts, 1999, chapter 2. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. P. Šostak, “On a fuzzy topological structure,” Rendiconti del Circolo Matematico di Palermo. Serie II. Supplemento, no. 11, pp. 89–103 (1987), 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. W. Warner, “Fuzzy topology with respect to continuous lattices,” Fuzzy Sets and Systems, vol. 35, no. 1, pp. 85–91, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. S. Ying, “A new approach for fuzzy topology. I,” Fuzzy Sets and Systems, vol. 39, no. 3, pp. 303–321, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. S. Ying, “A new approach for fuzzy topology. III,” Fuzzy Sets and Systems, vol. 55, no. 2, pp. 193–207, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Yue and J. Fang, “Generated I-fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 154, no. 1, pp. 103–117, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Zhang, “L-fuzzifying topologies as L-topologies,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 135–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Zhang and Y. Liu, “Weakly induced modifications of L-fuzzy topological spaces,” Acta Mathematica Sinica, vol. 36, no. 1, pp. 68–73, 1993 (Chinese). View at Google Scholar · View at Zentralblatt MATH